CSpace

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
A two-phase procedure for non-normal quantitative trait genetic association study 期刊论文
BMC BIOINFORMATICS, 2016, 卷号: 17, 页码: 9
Authors:  Zhang, Wei;  Li, Huiyun;  Li, Zhaohai;  Li, Qizhai
Favorite  |  View/Download:56/0  |  Submit date:2018/07/30
Model selection  Quantitative trait genetic association studies  Robustness  Two-phase procedure  
Algorithms for Coxianization of Phase-Type Generators 期刊论文
INFORMS JOURNAL ON COMPUTING, 2011, 卷号: 23, 期号: 1, 页码: 153-164
Authors:  He, Qi-Ming;  Zhang, Hanqin;  Xue, Jungong
Favorite  |  View/Download:73/0  |  Submit date:2018/07/30
matrix-analytic methods  Coxian distribution  phase-type distribution  probability distribution  
THE ALGEBRAIC DEGREE OF PHASE-TYPE DISTRIBUTIONS 期刊论文
JOURNAL OF APPLIED PROBABILITY, 2010, 卷号: 47, 期号: 3, 页码: 611-629
Authors:  Fackrell, Mark;  He, Qi-Ming;  Taylor, Peter;  Zhang, Hanqin
Favorite  |  View/Download:64/0  |  Submit date:2018/07/30
Phase-type distribution  rational Laplace-Stieltjes transform  algebraic degree  matrix-analytic method  
Coxian representations of generalized Erlang distributions 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2009, 卷号: 25, 期号: 3, 页码: 489-502
Authors:  He, Qi-ming;  Zhang, Han-qin
Favorite  |  View/Download:75/0  |  Submit date:2018/07/30
Coxian distribution  phase-type distribution  matrix-analytic methods  
An algorithm for computing minimal Coxian representations 期刊论文
INFORMS JOURNAL ON COMPUTING, 2008, 卷号: 20, 期号: 2, 页码: 179-190
Authors:  He, Qi-Ming;  Zhang, Hanqin
Favorite  |  View/Download:66/0  |  Submit date:2018/07/30
Coxian distribution  phase-type distribution  matrix-exponential distribution  matrix-analytic methods  nonlinear programming  
Coxian approximations of matrix-exponential distributions 期刊论文
CALCOLO, 2007, 卷号: 44, 期号: 4, 页码: 235-264
Authors:  He, Qi-Ming;  Zhang, Hanqin
Favorite  |  View/Download:49/0  |  Submit date:2018/07/30
matrix-exponential distribution  Coxian distribution  phase-type distribution  matrix analytic methods  Perron-Frobenius theory  
PH-invariant polytopes and coxian representations of phase type distributions 期刊论文
STOCHASTIC MODELS, 2006, 卷号: 22, 期号: 3, 页码: 383-409
Authors:  He, Qi-Ming;  Zhang, Hanqin
Favorite  |  View/Download:67/0  |  Submit date:2018/07/30
aggregated Markov chain  Coxian distribution  Jordan canonical form  matrix analytic methods  PH-distribution  polytope  
Spectral polynomial algorithms for computing bi-diagonal representations for phase type distributions and matrix-exponential distributions 期刊论文
STOCHASTIC MODELS, 2006, 卷号: 22, 期号: 2, 页码: 289-317
Authors:  He, QM;  Zhang, HQ
Favorite  |  View/Download:75/0  |  Submit date:2018/07/30
coxian distribution  invariant polytope  matrix analytic methods  matrix-exponential distribution  PH-distribution  
A note on unicyclic representations of phase type distributions 期刊论文
STOCHASTIC MODELS, 2005, 卷号: 21, 期号: 2-3, 页码: 465-483
Authors:  He, QM;  Zhang, HQ
Favorite  |  View/Download:71/0  |  Submit date:2018/07/30
matrix analytic methods  phase type distribution  probability distribution  
Discrete-time analysis of MAP/PH/1 multiclass general preemptive priority queue 期刊论文
NAVAL RESEARCH LOGISTICS, 2003, 卷号: 50, 期号: 6, 页码: 662-682
Authors:  Alfa, AS;  Liu, B;  He, QM
Favorite  |  View/Download:56/0  |  Submit date:2018/07/30
priority queues  preemptive  multiclass  Markovian arrivals  phase type distributions  infinite blocks  matrix-geometric method  discrete-time analysis